MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. OUTLOOK®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. OUTLOOK®; SET, ADMINISTRATION, INTRA
Catalog Number US3120
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).One used sample was returned for evaluation.In an attempt to replicate the reported event, the returned set was attached to an iv bag and once the iv started to flow into the set, the leak was noticed to come from the bonded joint between the upper tubing and the top of the blood filter housing.Although a definitive root cause could not be determined, the most likely root cause is due to insufficient solvent being applied during the manual assembly process.Review of the discrepancy management system database performed for the reported lot number did not reveal any abnormalities or nonconformances of this nature.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number or lot number.If additional pertinent information becomes available a follow-up report will be filed.
 
Event or Problem Description
As reported by user facility: leaking of set above the blood filter during blood administration.

Brand Name
OUTLOOK®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo, dominican republic
DR 
MDR Report Key6109530
Report Number9614279-2016-00098
Device Sequence Number13544005
Product Code FPA
UDI-Device Identifier04046964187995
UDI-Public(01)04046964187995(17)170630(10)0061381065
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K922637
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 10/22/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2017
Device Catalogue NumberUS3120
Device Lot Number0061381065
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2014
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2014
Initial Report FDA Received Date11/17/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1